Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2014, Article ID 490179, 9 pages
http://dx.doi.org/10.1155/2014/490179
Research Article

Chaotic Image Encryption Based on Running-Key Related to Plaintext

1Electronic & Information Engineering College, Liaoning University of Technology, Jinzhou 121001, China
2School of Computer Science and Technology, Beihang University, Beijing 100191, China

Received 3 December 2013; Accepted 12 January 2014; Published 23 February 2014

Academic Editors: K. Lui and U. R. Tuzkaya

Copyright © 2014 Cao Guanghui et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [6 citations]

The following is the list of published articles that have cited the current article.

  • Mohamed A. Mokhtar, Nayra M. Sadek, and Amira G. Mohamed, “Design of image encryption algorithm based on different chaotic mapping,” 2017 34th National Radio Science Conference (NRSC), pp. 197–204, . View at Publisher · View at Google Scholar
  • Ali Soleymani, Md Jan Nordin, and Elankovan Sundararajan, “A Chaotic Cryptosystem for Images Based on Henon and Arnold Cat Map,” The Scientific World Journal, vol. 2014, pp. 1–21, 2014. View at Publisher · View at Google Scholar
  • Subhajit Das, Satyendra Nath Mandal, Nabin Ghoshal, Subhajit Das, Satyendra Nath Mandal, and Nabin Ghoshal, “Diffusion and Encryption of Digital Image Using Genetic Algorithm,” Proceedings Of The 3Rd International Conference On Frontiers Of Intelligent Computing: Theory And Applications (Ficta) 2014, Vol 1, vol. 327, pp. 729–736, 2015. View at Publisher · View at Google Scholar
  • Subhajit Das, Satyendra Nath Mandal, and Nabin Ghoshal, “Multiple-image encryption using genetic algorithm,” Advances in Intelligent Systems and Computing, vol. 343, pp. 145–153, 2015. View at Publisher · View at Google Scholar
  • Zhang Xing, Liu Yanjun, and Cao Guanghui, “Image encryption with variable length key,” IETE Technical Review (Institution of Electronics and Telecommunication Engineers, India), vol. 33, no. 3, pp. 297–309, 2016. View at Publisher · View at Google Scholar
  • Noha Ramadan, HossamEldin H. Ahmed, Said E. El-khamy, and Fathi E. Abd El-Samie, “Permutation-substitution image encryption scheme based on a modified chaotic map in transform domain,” Journal of Central South University, vol. 24, no. 9, pp. 2049–2057, 2017. View at Publisher · View at Google Scholar